Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
simpsin

moisturizing necesary?

Recommended Posts

Hey everyone. I am on 150 mg of Doxycycline/ day. I put on Finecia in the morning and am switching between Retin-A Micro and Differin at night. For the first month of this treatment, I was pretty dry and my skin was peeling a bit. Now, however, my skin feels dry after I was my face but other than that, there are no signs of dryness. Should I still be applying moisturizer? Does it help acne or somthing? I thought it may just be bad because it adds another layer of cream, making the acne-fighting products less effective. Thanks for your replies.

Share this post


Link to post
Share on other sites

well, dryness is very bad for acne. When the skin is dry, it is very prone to clogged pores, blackheads and comedo formation.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×